MathSciNet Relay Station
MathSciNet bibliographic data
MR409235 (53 #12995) 05B20
Yang, C. H. Maximal binary matrices and sum of two squares. Math. Comput. 30 (1976), no. 133, 148–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement